# SDR COMA0160890

- Difficulty date: November 10, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 17,423 hours, 16,967 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLIGHT #5318 FLAPS FAILED WHEN SELECTED TO 20 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
